Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On primes of the form $ u\sp{2}+5v\sp{2}$


Author: B. W. Brewer
Journal: Proc. Amer. Math. Soc. 17 (1966), 502-509
MSC: Primary 10.47
DOI: https://doi.org/10.1090/S0002-9939-1966-0188171-6
MathSciNet review: 0188171
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.47

Retrieve articles in all journals with MSC: 10.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188171-6
Article copyright: © Copyright 1966 American Mathematical Society